# SDR AALA202408272978

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 27,781 hours, 11,463 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATOR- D DOOR IS GETTING STUCK ON THE TRACK AND LIKELY NEEDS SOME LUBRICATION. LUBRICATED LEFT AFT LAVATORY DOOR TRACK. OPERTIONAL CHECK GOOD.
